On the equation of motion for a fast moving small object in the strong field point particle limit

Takashi Fukumoto, Toshifumi Futamase, Yousuke Itoh

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We present a straightforward, divergence-free derivation of the equation of motion for a small but finite object in an arbitrary background using the strong field point particle limit. The resulting equation is that of a generalized geodesic for a non-rotating spherical object. This is consisitent with the results of previous studies.

Original languageEnglish
Pages (from-to)423-428
Number of pages6
JournalProgress of Theoretical Physics
Volume116
Issue number2
DOIs
Publication statusPublished - 2006 Aug

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)

Fingerprint Dive into the research topics of 'On the equation of motion for a fast moving small object in the strong field point particle limit'. Together they form a unique fingerprint.

Cite this